Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 53, No. 4, pp. 381-395 (1996)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Global Solvability of a Mixed Problem for a Nonlinear Hyperbolic-Parabolic Equation in Noncylindrical Domains

Jorge Ferreira and Nickolai A. Lar'kin

Departamento de Matemática, Universidade Estadual de Maringá,
87020-900, Maringá - PR - BRASIL The Institute of Theoretical and Applied Mechanics,
Novosibirsk-90, 630090 - RUSSIA

Abstract: In this paper we study the global existence and uniqueness of regular solutions to the mixed problem for the nonlinear hyperbolic-parabolic equation $$ \eqalign{&{}K_1(x,t)\,\utt + K_2 (x,t)\,\ut - \De u + f_1 (t)\,|u|^\rho\,u=f(x,t)\hbox{in}\hqm,\cr \noalign{\vskip1.5mm} &{}u=0\hbox{at}\hsigm_t,\cr \noalign{\vskip1.5mm} &{}u (x,0)=u_0 (x), \ut (x,0)=\uu (x), x\in\omm_0,\cr} $$ where $\hqm$ is a noncylindrical domain of $\crr^{n+1}$ with the lateral boundary $\hsigm_t$ and $K_1$, $K_2$, $f_1$ are functions which satisfy some appropriate conditions.

Keywords: Noncylindrical domains; regular solutions; nonlinear hyperbolic-parabolic equation.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition